# SDR UALA2012083104903

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 44,250 hours, 16,824 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILS HAVE MESSAGE EPSU BATTERY AFT L.   REPLACED AFT EPSU BATTERY, EMERGENCY LIGHT TEST PASSED.
